Lightlike hypersurfaces along spacelike submanifolds in de Sitter space

Shyuichi Izumiya and Takami Sato

Journal of Singularities
volume 10 (2014), 157-173

Received 4 January 2013. Received in revised form 19 December 2013.

DOI: 10.5427/jsing.2014.10j

Add a reference to this article to your citeulike library.


We consider the singularities of lightlike hypersurfaces along spacelike submanifolds with general codimension in de Sitter space. As an application of the theory of Legendrian singularities, we investigate the geometric meanings of the singularities of lightlike hypersurfaces from the viewpoint of the contact of spacelike submanifolds with de Sitter lightcones.

Mathematical Subject Classification:

53C50, 58K99

Author(s) information:

Shyuichi Izumiya Takami Sato
Department of Mathematics Shiseikan elementary school
Hokkaido University Chuoku Minami 3 Nishi 7
Sapporo 060-0810,Japan Sapporo 060-0063, Japan
email: email: